Uniqueness of solutions to inverse parabolic semilinear problems under nonlocal conditions with integrals

Abstrakt
Słowa kluczowe: inverse problems, parabolic problems, semilinear equation, nonlocal condition with integral, cylindrical domain, uniqueness of solutions
References

[1] Beznoshchenko N. J., Prilenko A. I., Inverse problems for parabolic equation, Problems of Mathematical Physics and Computational Mathematics, Nauka, Moscow 1977, 51–63 (in Russian).
[2] Brandys J., Byszewski L,. Uniqueness of solutions to inverse parabolic problems, Comment. Math. Prace Matem. 42.1, 2002, 17–30.
[3] Byszewski L., Uniqueness of solutions of parabolic semilinear nonlocal-boundary problems, J. Math. Anal. Appl. 165.2, 1992, 472–478.
[4] Chabrowski J., On nonlocal problems for parabolic equations, Nagoya Math. J. 93, 1984, 109–131.
[5] Krzyżański M., Partial Differential Equations of Second Order, Vol. 1, PWN (Polish Scientific Publishers), Warsaw 1971.
[6] Rabczuk R., Elements of Differential Inequalities, PWN (Polish Scientific Publishers), Warsaw 1976 (in Polish).

  • O autorach